Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Thyroid condition. On thyronorm, side effects of hair loss, tiredness, shaking. Alternate medication?

Hi Sir, I am XXXX, 35 yrs old suffering from thyroid . I was using Thyronorm 25mcg but when checked last 2 months back thyroid increased to 12 pts, my doctor advised to take 50 mcg. I am facing many side effects with this usage mainly nervous feeling, tired, appetite loss, gaining weight, hair loss , for small things in the office i am getting tensed and my hands are shaking, sometimes i am unable to take gallop mostly in the nights and late menstrual periods. Kindly suggest is there any other medicine so that i can overcome these problems Pls suggest sir Thanking you
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear Ms Anu,

The symptoms that you are currently experiencing could be related to too much thyroid hormone. Before changing the brand or dose I would suggest repeating TSH to see how it is right now.

THanks for your question
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor